# SDR YENA2023062200717

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 014
- Aircraft time: 45,066 hours, 29,294 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON DOUBLER OF PREVIOUS REPAIR, CENTER RH BEAM BTW FR13-15, Y=303 AT AFT FLOOR STRUCTURE (W1); (RESOLVED ON W/O: 1241890 TASKCARD: NR-00002 ) REMOVED & REPLACED CENTER RH BEAM BTW FR13-15, Y=303 AT AFT FLOOR STRUCTURE (W1) IAW EMB-190 SRM 51-41-01.  ALL WORK IS DOCUMENTED ON TECHOPS NR-124189-00080.
